# SDR 20010530CW002

- Difficulty date: March 22, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N768ML
- Make and model: Swrngn SA227BC
- Aircraft serial: BC768B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Component: Buss Panel
- Component part number: 2719115115
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT SMELLED SOMETHING THAT MIGHT HAVE BEEN SMOKE OR A CARBON SMELL.  FOUND THE LEFT ESSENTIAL BUSS PANEL BROKEN AND A BROKEN WIRE.
